# SDR HYIA20180803002

- Difficulty date: August 2, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N68391
- Make and model: Cessna 402C
- Aircraft serial: C4020629
- Aircraft time: 15,574 hours
- Engine: Cont TSIO520VB
- Engine time: 3,323 hours
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LT ENGINE HAD PARTIAL POWER, THEN NOTICED OIL COMING FORM COWLING UNDER THE TURBO. MAINTENANCE INSPECTED AND FOUND METAL CONTAMINATION IN ENGINE OIL FILTER AND THE #5 CYLINDER SHOWING SIGNS OF
PRE-IGNITION. THE ENGINE IS TO BE REPLACED.
